# SDR CALA2025021000319

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 94,315 hours, 37,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT MAIN CABIN, BETWEEN FR68 AND FR70, Y160.5, LONGITUDINAL BEAM, HAS CORROSION.  REMOVED AND REPLACED LONGITUDINAL BEAM BETWEEN FR68 TO FR70 AT Y160.5 PER A320 SRM 51-42-11/001 AND AIRBUS DWG D53472040 ISSUE A.
